A decomposition of the space of higher order modular cusp forms

Volume 153 / 2012

Karen Taylor Acta Arithmetica 153 (2012), 109-132 MSC: Primary 11F11. DOI: 10.4064/aa153-2-1

Authors

  • Karen TaylorDepartment of Mathematics and Computer Science
    Bronx Community College
    City University of New York
    2055 University Avenue
    Bronx, NY 10453, U.S.A.
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image